# SDR CALA2015041600282

- Difficulty date: April 14, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N73259
- Make and model: Boeing 737824
- Aircraft serial: 30803
- Aircraft time: 45,314 hours, 15,697 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A6112
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR OUTER SKIN FOUND OUT OF SRM LIMITS, SEE LOG PAGE 973522.  R & R FWD CARGO DOOR OUTER SKIN.  SEE NR 9735227 FOR FWD DOOR SKIN R & R  & SUB STEPS.  NR 9 737909 FOR FWD DOOR OUTER SKIN REPAINT & PLACARD MARKINGS & NR 9737158 FOR SUB STEPS WORK FOR FWD DOOR SKIN REPLACEMENT REF SRM 52-30-01.
